| Model Number |
CV-V1 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer's allegation was confirmed.The evaluation found the device was not able to power on due to a faulty power supply, and the front panel switches were not working properly due to a faulty front panel.Additionally, the video connector was found broken, the video output cable was loose, and there was a crack on the power switch.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
Event or Problem Description
The customer reported to olympus, the video system center was found not switching on, it had no power.The issue was found during preparation for use for a diagnostic upper gastrointestinal endoscopy procedure.The procedure was completed with a similar device with no delay.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Information added to the field: h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been more than 9 years since the subject device was manufactured.Based on the results of the investigation, it is presumed that device not getting on occurred because part in the power supply unit was burnt out.Also, it is presumed that front panel switches not working properly occurred because electronic components in the front panel was broken.However, root cause could not be identified for the reports.Olympus will continue to monitor field performance for this device.